# SDR T17A201806064040

- Difficulty date: June 5, 2018
- Submitted: July 10, 2018
- Operation: Air carrier
- Aircraft: N418TM
- Make and model: Raythn 400ARAYTHEON
- Aircraft serial: RK475
- Aircraft time: 5,435 hours, 4,514 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Stiffener
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT LOWER THRUST REVERSER DOOR OUTBOARD BATWING STIFFENER CRACKED. FABRICATED REPAIR DOUBLER FROM .050 202413 AND INSTALLED ON LT LOWER T/R O/B FLANGE STIFFENER IAW CMM REPAIR 16 CH 78-30-17.
